1 Jul 2010
Please contact 1-800-222-1222 (the American Association of Poison Control Centers), the local poison control center (http://www.aapcc.org), or emergency room immediately. Symptoms may include coma; confusion; dehydration; dizziness; new or worsening nausea; ringing in the ears; seizures; unusual bruising or bleeding; vomiting.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
2 answers • 6 Sep 2009
Pepto-Bismol - If Pepto coats the stomach against acid, would it also inhibit the absorption of meds
... which must be taken with food? Some of my meds indicate that if they cause nausea, they should be taken with food. Will the coating action of ...
1 answer • 30 Sep 2010
Pepto-Bismol - I gave my 8 year old daughter 1 teaspoon of pepto bismol, will she be ok? She had an?
... upset stomach, now she's asleep.
5 answers • 11 Mar 2013
Its been like this for almost 3 days and i have tried Pepto Bismol as well. I have accidents at night and not even relaize it
1 answer • 10 Dec 2014